Approximation of one class of transcendental numbers
Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 117-128
Cet article a éte moissonné depuis la source Math-Net.Ru
The author studies the approximation of fixed-degree transcendental numbers $e^\alpha a^\beta$, by algebraic numbers where $\alpha\ne0,a\ne0$; and 1 and irrational $\beta$ are algebraic numbers.
@article{MZM_1969_5_1_a14,
author = {A. A. Shmelev},
title = {Approximation of one class of transcendental numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {117--128},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a14/}
}
A. A. Shmelev. Approximation of one class of transcendental numbers. Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 117-128. http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a14/